MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had an unexpected alarm during normal use.Blood glucose level at the time of the incident was unknown.The insulin pump was stuck on rewind and could not get to history.The customer stated the alarm occurred during the rewind/prime sequence.The customer was advised to refer to back-up plan, per healthcare professional's instructions.The customer was advised that the insulin pump would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Findings: no rewind anomaly noted.However, unit received motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform operating currents, unexpected alarm error test, self-test, basic occlusion test, occlusion test, prime test, excessive no delivery test or verify compromised forced sensor alarm due to motor error alarm.Unit had minor scratched lcd window, cracked lcd window, cracked case at display window corners, cracked battery tube threads, broken belt clip slot, broken reservoir tube lip, stained address/serial number label and stained end cap sticker.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6849864
Report Number2032227-2017-45597
Device Sequence Number10962759
Product Code OYC
UDI-Device Identifier00613994223746
UDI-Public(01)00613994223746
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA000093830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Initial Date Received by Manufacturer 08/19/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight206